Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 17, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 6, 2016, 6:10 PM CDT for 5 counties in Tennessee. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2016, 6:10 PM CDT (23:10 UTC)
- Expired
- Apr 6, 2016, 7:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, TN, Jackson County, TN, Macon County, TN, Overton County, TN, Smith County, TN
The radar
The Nashville radar (KOHX), 98 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 6:12 PM CDT | TSTM WND DMG | Carthage, TN | TREE DOWN IN CARTHAGE ON JEFFERSON AVE. |
| Apr 6, 6:35 PM CDT | TSTM WND DMG | Celina, TN | NUMEROUS TREES DOWN ALL ACROSS CLAY COUNTY WITH SEVERAL ROADS BLOCKED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.2 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2589 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 372 m²/s²
- 0-3 km storm-relative helicity
- 431 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
824
WUUS54 KOHX 062310
SVROHX
TNC027-087-111-133-159-070000-
/O.NEW.KOHX.SV.W.0017.160406T2310Z-160407T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
610 PM CDT WED APR 6 2016
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAY COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN OVERTON COUNTY IN MIDDLE TENNESSEE...
NORTHEASTERN SMITH COUNTY IN MIDDLE TENNESSEE...
JACKSON COUNTY IN MIDDLE TENNESSEE...
EASTERN MACON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 700 PM CDT
* AT 609 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF RED BOILING SPRINGS TO CARTHAGE...
MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. THIS STORM DOES HAVE A HISTORY OF
PRODUCING WIND DAMAGE, INCLUDING LARGE TREES DOWN AND
POWER OUTAGES.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...CARTHAGE...CELINA...GAINESBORO...RED BOILING SPRINGS...
SOUTH CARTHAGE...GRANVILLE...DALE HOLLOW LAKE...STANDING STONE STATE
PARK...WHITLEYVILLE AND MOSS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3658 8527 3632 8532 3630 8550 3629 8550
3621 8596 3662 8586 3661 8550 3662 8528
TIME...MOT...LOC 2309Z 242DEG 52KT 3664 8586 3627 8593
HAIL...<.75IN
WIND...60MPH
$$
272 follow-up statements
204
WWUS54 KOHX 062330
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
630 PM CDT WED APR 6 2016
TNC111-159-062339-
/O.CAN.KOHX.SV.W.0017.000000T0000Z-160407T0000Z/
SMITH TN-MACON TN-
630 PM CDT WED APR 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SMITH AND EASTERN
MACON COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3658 8527 3632 8532 3630 8550 3629 8550
3625 8578 3624 8578 3625 8580 3625 8582
3626 8583 3629 8585 3634 8584 3634 8583
3642 8583 3661 8580 3662 8579 3661 8550
3662 8528
TIME...MOT...LOC 2329Z 251DEG 43KT 3668 8560 3631 8567
$$
TNC027-087-133-070000-
/O.CON.KOHX.SV.W.0017.000000T0000Z-160407T0000Z/
CLAY TN-OVERTON TN-JACKSON TN-
630 PM CDT WED APR 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR CLAY...NORTHWESTERN OVERTON AND JACKSON COUNTIES...
AT 629 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR TOMPKINSVILLE TO NEAR GAINESBORO...MOVING EAST AT
50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. THIS STORM DOES HAVE A HISTORY OF
PRODUCING DAMAGE, INCLUDING LARGE TREES DOWN AND POWER
OUTAGES.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...CELINA...GAINESBORO...GRANVILLE...DALE HOLLOW LAKE...STANDING
STONE STATE PARK...WHITLEYVILLE AND MOSS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3658 8527 3632 8532 3630 8550 3629 8550
3625 8578 3624 8578 3625 8580 3625 8582
3626 8583 3629 8585 3634 8584 3634 8583
3642 8583 3661 8580 3662 8579 3661 8550
3662 8528
TIME...MOT...LOC 2329Z 251DEG 43KT 3668 8560 3631 8567
HAIL...<.75IN
WIND...60MPH
$$
27856
WWUS54 KOHX 062351
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
651 PM CDT WED APR 6 2016
TNC027-087-133-070000-
/O.CON.KOHX.SV.W.0017.000000T0000Z-160407T0000Z/
CLAY TN-OVERTON TN-JACKSON TN-
651 PM CDT WED APR 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR EASTERN CLAY...NORTHWESTERN OVERTON AND EASTERN JACKSON
COUNTIES...
AT 651 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF BURKESVILLE TO NEAR LIVINGSTON...MOVING
NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...CELINA...STANDING STONE STATE PARK AND DALE HOLLOW LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3658 8527 3632 8532 3630 8550 3629 8550
3628 8560 3661 8556 3661 8550 3662 8528
TIME...MOT...LOC 2351Z 242DEG 52KT 3683 8526 3646 8533
HAIL...<.75IN
WIND...60MPH
$$
27What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 3:14 PM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, Apr 6, 3:14 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 314 PM CDT WED APR 6 2016 .DISCUSSION... FRONTAL BOUNDARY CURRENTLY POSITIONED ACROSS EASTERN AR. JUST IN ADVANCE OF THIS FEATURE...WE SEE THE BETTER INSTABILITY AXIS AND THE SHOWER AND TSTM ACTIVITY ROUGHLY ALONG THE MS RIVER. FURTHER EAST...A SERIES OF PRE FRONTAL TROUGHS ARE HELPING TO INITIATE SOME SHOWER ACTIVITY OVER THE MID STATE AND JUST TO THE WEST. THE INSTABILITY AXIS TO OUR WEST WILL TRANSLATE EASTWARD AS THE FRONT APPROACHES. HOWEVER...MODELS IN AGREEMENT WITH WEAKENING THE INSTABILITY FROM 18Z TO 00Z. THUS...SEVERE WEATHER IS NOT LOOKING LIKELY. ADDITIONALLY...MID LEVEL CAPES LOOK RATHER FLAT AND SO EVEN SMALL HAIL POTENTIAL LOOKS MINIMAL. OTW...WE HAVE THE WIND ADVISORY GOING UNTIL 7 PM THIS EVENING. WILL GO AHEAD AND LET THAT RIDE BUT WE SHOULD SEE THE GRADIENT RELAX OVERNIGHT. AS FOR PRECIP AMOUNTS...COULD SEE GREATER TOTALS OF UP TO 1/2 INCH ACROSS OUR PLATEAU WITH LESSER AMOUNTS WEST. THE REASON FOR THIS IS BECAUSE THE BOUNDARY IS EXPECTED TO STRENGTHEN WITH TIME AS THE SFC LOW OVER MICHIGAN STRENGTHENS AS IT MOVES EAST. 850 MB DIRECTIONAL CONVERGENCE WILL AMP UP WITH TIME. POPS TONIGHT WILL INCLUDE LIKELY TO CATEGORICAL VALUES. THE WIDESPREAD PRECIP SHOULD END ACROSS OUR PLATEAU AROUND MIDNIGHT. GOING FORWARD...UPPER TROUGH WILL DIG ACROSS THE U.S. OVER THE NEXT SEVERAL DAYS. BACKSIDE UPPER TROUGH ENERGY WILL KEEP A CHANCE OF MOSTLY LIGHT SHOWERS GOING FOR OUR AREA THROUGH FRIDAY. A CANADIAN FRONT WILL PUSH THROUGH FRIDAY NIGHT AND KEEP OUR TEMPS BELOW NORMAL. FREEZING TEMPS WILL BE POSSIBLE FRI NIGHT AND SAT NIGHT AS WELL. STILL A LITTLE TO SOON FOR ANY FREEZE WATCH INCLUSION...BUT ONE MAY BE ISSUED IN THE NEXT DAY OR TWO. NEXT WEEK WILL FEATURE A WARMING TREND FOR THE EARLY PART OF THE WEEK ALONG WITH A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS ON TUESDAY. && .AVIATION... 18Z TAF DISCUSSION. VFR FLIGHT CATEGORIES ARE EXPECTED FOR MOST OF THIS TAF CYCLE. THERE WILL BE A COUPLE OF HOURS LATE THIS AFTERNOON/EARLY THIS EVENING WHERE ALL 3 TERMINALS WILL EXPERIENCE SOME IFR TO MVFR CONDITIONS AS A LINE OF SHOWERS/TS MOVES THROUGH THE MID-STATE BUT FLIGHT CATEGORIES SHOULD REBOUND QUICKLY. IT WILL CONTINUE TO BE VERY BREEZY WITH SOUTHERLY GUSTS OF 30-35 KTS THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EARLY EVENING HOURS DUE TO A TIGHTENED PRESSURE GRADIENT. WINDS WILL RELAX A LITTLE OVERNIGHT BUT PICK UP AGAIN THURSDAY WITH GUSTS OF 20-25 KTS OUT OF THE WEST. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 44 64 42 61 34 / 60 20 30 20 0 CLARKSVILLE 43 63 39 59 31 / 50 30 30 20 0 CROSSVILLE 42 56 37 53 30 / 80 30 40 30 10 COLUMBIA 43 64 42 60 34 / 60 20 20 10 0 LAWRENCEBURG 43 66 42 61 34 / 60 20 20 10 0 WAVERLY 43 64 41 60 33 / 50 20 20 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BEDFORD-CANNON- CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-DE KALB-DICKSON- FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-JACKSON-LAWRENCE- LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-PICKETT- PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON. && SHORT TERM/AVIATION........UNGER LONG TERM..................21
Hazardous weather outlook, Apr 6, 11:05 AM CDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1105 AM CDT WED APR 6 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-071615- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 1105 AM CDT WED APR 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS ACROSS ALL OF MIDDLE TENNESSEE. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND SMALL HAIL. A WIND ADVISORY IS IN EFFECT FOR ALL OF MIDDLE TENNESSEE TODAY. STRONG SOUTH WINDS OF 15 TO 30 MPH WITH GUSTS AS HIGH AS 45 MPH ARE EXPECTED THIS AFTERNOON AND EVENING. A FEW TREES LIMBS MAY BE BLOWN DOWN AND ISOLATED POWER OUTAGES COULD OCCUR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A LIGHT FREEZE IS POSSIBLE IN THE UPPER CUMBERLAND FRIDAY NIGHT... AND A LIGHT FREEZE ALONG WITH WIDESPREAD FROST IS POSSIBLE ACROSS MOST OF MIDDLE TENNESSEE SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 27
In the hours before
Local storm report, Apr 6, 5:38 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
538 PM CDT WED APR 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND DMG HERMITAGE 36.20N 86.62W
04/06/2016 DAVIDSON TN NWS EMPLOYEE
LARGE TREE LIMB IN EXCESS OF ONE FOOT IN DIAMETER
SNAPPED AND BLOCKING LANE OF TRAFFIC ON ANDREW JACKSON
PKWY.
&&
EVENT NUMBER OHX1600378
MR3Special weather statement, Apr 6, 5:42 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 542 PM CDT WED APR 6 2016 TNZ028-030>032-062>064-062315- PUTNAM TN-CANNON TN-DE KALB TN-SMITH TN-WILSON TN-JACKSON TN- RUTHERFORD TN- 542 PM CDT WED APR 6 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CANNON...EASTERN RUTHERFORD... SMITH...SOUTHWESTERN JACKSON...DE KALB...WEST CENTRAL PUTNAM AND SOUTHEASTERN WILSON COUNTIES UNTIL 615 PM CDT... AT 542 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LEBANON TO 8 MILES SOUTH OF MURFREESBORO. MOVEMENT WAS NORTHEAST AT 55 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... MURFREESBORO...LEBANON...SMITHVILLE...WOODBURY...CARTHAGE...WATERTOWN... GORDONSVILLE...WALTERHILL...HICKMAN...SOUTH CARTHAGE...ALEXANDRIA... DOWELLTOWN...LIBERTY...AUBURNTOWN...GRANVILLE...EDGAR EVANS STATE PARK... CEDARS OF LEBANON STATE PARK...TUCKERS CROSSROADS...CENTER HILL LAKE AND READYVILLE. LAT...LON 3635 8575 3588 8577 3567 8638 3621 8632 TIME...MOT...LOC 2242Z 238DEG 48KT 3620 8631 3573 8635 27
Local storm report, Apr 6, 5:51 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
551 PM CDT WED APR 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
04/06/2016 DAVIDSON TN TWITTER
WIND SHATTERED GLASS IN REVOLVING DOOR AT FIFTH THIRD
CENTER.
&&
EVENT NUMBER OHX1600379
19Local storm report, Apr 6, 5:52 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
552 PM CDT WED APR 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM TSTM WND DMG 3 N MOUNT JULIET 36.25N 86.52W
04/06/2016 WILSON TN TWITTER
A TREE WAS BLOWN DOWN NEAR THE INTERSECTION OF
SAUNDERSVILLE AND NONAVILLE ROADS.
&&
EVENT NUMBER OHX1600380
SHLocal storm report, Apr 6, 5:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
559 PM CDT WED APR 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 2 S FAIRVIEW 35.95N 87.12W
04/06/2016 WILLIAMSON TN TRAINED SPOTTER
TWO LARGE TREES BLOWN DOWN AT 1746 BRAXTON BEND
DRIVE... JUST SOUTH OF DOWNTOWN FAIRVIEW.
&&
EVENT NUMBER OHX1600381
19Local storm report, Apr 6, 6:05 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
605 PM CDT WED APR 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM TSTM WND DMG 4 SW NASHVILLE 36.13N 86.84W
04/06/2016 DAVIDSON TN PUBLIC
LARGE TREE DOWN IN GREEN HILLS... JUST SOUTHWEST OF
DOWNTOWN NASHVILLE.
&&
EVENT NUMBER OHX1600382
19The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:15 PM CDT | Wind Advisory | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more | 23 hr |
| Apr 6, 4:37 PM CDT | Special Weather Statement | OHX | Davidson, Maury, Williamson | 38 min |
| Apr 6, 5:04 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Trousdale, Wilson | 41 min |
| Apr 6, 5:12 PM CDT | Special Weather Statement | OHX | Marshall, Rutherford, Sumner, Trousdale, Wilson | 33 min |
| Apr 6, 5:37 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Smith, Sumner, Trousdale, Wilson | 38 min |
| Apr 6, 5:42 PM CDT | Special Weather Statement | OHX | Cannon, DeKalb, Smith, Wilson | 33 min |
| Apr 6, 6:11 PM CDT | Special Weather Statement | OHX | DeKalb, Putnam | 34 min |
| Apr 6, 6:42 PM CDT | Special Weather Statement | OHX | Putnam, White | 48 min |
| Apr 6, 6:50 PM CDT | Special Weather Statement | OHX | Fentress, Overton, Pickett | 40 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.